# SDR ASAA2022042538123

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 239 hours, 69 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Part serial: 4RFNV2
- Condition: Faulted
- Location: E/E Rack
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B FAILED ENROUTE. AUTOPILOT A WORKS NORMAL. GROUNDED - YES.  REMOVED & REPLACED FCC-B REF B737-9 AMM 22-11-33-400-801. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR DFCS/ AT REF AMM 22-11-33/401. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00/201. ALL TESTS PASSED. GROUND VERIFICATION SUCCESSFUL.
